Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Sarfaraz, Wakil and Madzvamuse, Anotida (2017) Classification of parameter spaces for a reaction-diffusion model on stationary domains. Chaos, Solitons & Fractals, 103. pp. 33-51. ISSN 0960-0779

Requardt, Manfred and Nowotny, Thomas (1999) Pregeometric concepts on graphs and cellular networks as possible models of space-time at the Planck-scale. Chaos, Solitons & Fractals, 10 (2-3). pp. 469-481.

This list was generated on Mon Dec 16 05:20:18 2019 GMT.